# SDR VNAA0205004

- Difficulty date: May 3, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 16,593 hours, 20,899 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 12601
- Condition: Discharged
- Location: Cabin
- Part time: 16,607 hours, 20,908 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FLOOR EMERGENCY LIGHTING STRIP AT ROWS 2 TO 4 WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 5LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
